# SDR DALA2022031001550

- Difficulty date: February 20, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 49,146 hours, 34,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE PANEL DAMAGED FWD OF THE OUTBRD SPOILER OUTBRD HINGE. REMOVED DAMAGED "T" AND WEB ASSY FROM AFT WING SPAR. REPLACED THE "T" AND WEB ASSY PER LONG BEACH DWG 9957465, 975008, AND 57-51-09 BOEING 717 SRM. RIB INSTALLATION INSP: QC5312. (LP #7110857)
